# SDR CA010905008

- Difficulty date: July 17, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Boeing 747475
- Aircraft time: 44,669 hours, 5,772 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2540 · Lavatories
- Part: Sleeve
- Part number: 214861
- Condition: Shorted
- Location: Dump Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C 381 M FOUND DURING UNRELATED ROUTINE MAINT IN AREA. EVIDENCE OF FIRE DAMAGE CAUSED BY SHORTED LEAD AT WASTER TANK DUMP VALVE HEATER SLEEVE. FIRE TRACK WAS FOLLOWED FROM SOURCE FWD THROUGH LIGHTNING HOLE OF ADJACENT STRUCTURE, & UPWARD ALONG FRAME TO STRINGER 3 FEET FROM AFT DUMP VALVE LOCATION. INSP OF STRUCTURE CARRIED OUT, NIL DEFECTS TO STRUCTURE FOUND. INSULATION BLANKETS REMVD & REPLD DUE TO BURN DAMAGE OF OUTER LAYER. AREA CLEANED OF DUST. AREA RPTECTED. A/C RELEASED FOR SERVICE. BOEING FIELD REP INFORMED. AIR CANADA ENGINEERING TO INVESTIGATE & LIASE WITH BOEING CUSTOMER REPS FOR SOLUTION & FURTHER INSP REQMTS. FLEET CAMPAIGN TO INSPECT AFFECTED AREA IS UNDER CONSIDERATION.
